This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hello, I was wondering if anybody can help me. I am 36 years old and just about one and a half months ago I had a part of my sigmoid colon removed due to diverticulitis. after the surgery apparently all had gone well and thank god there was no need for a colostomy that had me very worried. well the pain I experienced after the surgery was horrible. I had no idea that after this surgery I would feel this way, maybe one of the reasons being that I had never had any kind of surgery before. I was on Dilaudid for a couple of weeks after the surgery, which I have been told that is very strong pain medication, and in all honesty I felt it helped but did not take my pain away completely. Well I am past that and it's now been 7 weeks and I feel alot better, what has me scared to death is that now everytime I have sex nothing comes out ! this has me very distraught and I thought maybe it would go away, but now I'm to the point that I see no improvement and it's starting to really scare me. what has me very upset also is that I talked to my surgeon in this matter and when I saw him he was really insensitive to this matter, what he told me was that he couldnt tell me much about it because he has never had any of his former patients from surgery ever tell him that they have this problem. It just upset me very much, cause this is so important for me, my wife has been very supportive and has not asked me much about it, but I hope somebody can understand me, I feel embarrased by this, and I feel a depression coming over me. I went to see an urologist and explained all this to him and he told me the same thing, I had an ultrasound and apparently there is no blockage visible, he examined me, feeling around my testicles, etc. and he said that everything appeared normal, all he told me was that sometimes due to certain medication your brain does not send any signals out that your in need of testosteron or whatever it is to produce sperm. forgive me for my explanation, I am very unexperienced at all this, and I have no idea what he's talking about. well what he told me was to go back in 6 weeks to see what happened, and then he would send me out for lab work to see my testosterone levels, anybody who can give me any information would really be appreciated, I am very upset. I have always been very sexually active always and have never had any problems whatsoever with this at all ! and I feel scared, please somebody please tell me if you have any information regarding this, I guess I just want to hear that I will go back to normal , I don't know what else to do. also I read that sudafed can help with this problem, well I have taken it for a week now and absolutely nothing has happened, my erections are fine but Nothing I mean nothing comes out! please help, thanks.
Don't be dis-apponted. I am not a medical person. But I can say everything will be normal. all you have to do is keep ypur brain cool and find a good doctor in your city. Best wishes. waiting for the good news from you soon, if not very soon.
What you describe is retrograde ejaculation. The semen is expelled internally. It seems to be a common issue in sigmoid colon resection. I have this surgery planned for myself at the end of February and doubting now if I should really have it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.